# SDR UPS00434324

- Difficulty date: November 3, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505101050
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, TEE PIECE CRACKED AT BS 400 BL 0 AT E&E FLOOR LEVEL.  T-PIECE REPLACED IAW SRM 51-30-02.
